# SDR COMA0660327

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 24,783 hours, 22,093 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: TY191051A
- Part serial: 5290A
- Condition: Faulty
- Location: Elevator
- Part time: 24,780 hours, 22,086 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5898 - HIGHER AMOUNT OF FORCE NEEDED TO MOVE ELEVATOR FULL UP AND DOWN.  STIFFENESS PRESENT.  REMOVED AND REPLACED LEFT PITCH FEEL UNIT.
